Interactions with 5 different medications?

Question by ♥Infatuated♥: Interactions with 5 different medications?
I am beginning my first month of Trivora birth control tablets (treating p.c.o.s, I am not a whore) and am taking 4 other medications with that, Prozac 30 mgs, Lamictal 100 mgs, Glucophage 1000mgs, and 1000 mgs of Lodine. Can anyone possibly inform me of any interations between these medications? Please? thank you!

Best answer:

Answer by karen wonderful
Call your pharmacist and tell them all the medications you are taking and they can put that info into their computers and tell you if there are any possible interactions.

Add your own answer in the comments!

Trackback URL

, ,

9 Comments on "Interactions with 5 different medications?"

  1. SexyTrojan
    27/03/2014 at 5:52 am Permalink

    No one is a whore because they take birth control pills!

    Call a pharmacist and ask about reactions from all of those drugs. It doesn’t have to be your pharmacist, any one will work. Just give her the names of your drugs and ask what the reactions are (I think they are called contraindications).

  2. MissHazel
    27/03/2014 at 6:08 am Permalink

    I think that you need to call your pharmacist – they are expert on the interactions and you won’t be taking any chances. Good luck to you!

  3. princess l.t
    27/03/2014 at 6:25 am Permalink

    i dont know you should talk to your doctor about it

  4. tyrese05@sbcglobal.net
    27/03/2014 at 7:16 am Permalink

    taking all of these medications could possibly damage your kidneyand cause you to incur other health problems.you should consult with your doctor to make sure it’s ok to interact all five of these medications together.

  5. lidakamo
    27/03/2014 at 8:02 am Permalink

    what i would do is contact the pharmacy before you take them. you don’t have to tell them your name just ask them if you should be worried taking all these medications at the same time. and who’s to judge if your a whore or not. it’s none of anyones business what you do. in the future don’t justify yourself to anyone. especially people you don’t even know. good luck. no i don’t think youre a whore, i don’t even know you.

  6. Newlungs2004
    27/03/2014 at 8:13 am Permalink

    There may very well be interactions. Your pharmacist can help you, although your doctor should check prior to prescribing a new medication. If you are receiving prescriptions from multiple doctors you need to be sure you always provide a full list of your meds (including dosage information, frequency taken and time of day taken) to each doctor/medical facility you use. Don’t forget any over the counter vitamins, herbal or other supplements.

    There are also several websites available where you can check the interactions.

    http://www.medscape.com/druginfo/druginterchecker?src=google
    http://www.drugdigest.org/DD/Interaction/ChooseDrugs/1,4109,,00.html

  7. tomboe66
    27/03/2014 at 8:31 am Permalink

    Their is no problem taking the four meds with trivora.
    You have to be aware that taking some antibiotics with trivora can result in a decrease in vitamin B6. This can cause anemia.

  8. Keri B
    27/03/2014 at 9:20 am Permalink

    A pharmacist will be able to answer that question. Also, just because a person takes birth control to prevent pregnancy does NOT make them a whore. It makes them responsible.

  9. Seraphim
    27/03/2014 at 9:32 am Permalink

    Your doctor and pharmacist will be the best people to ask about that – don’t forget to tell them all the medications that you may be taking, including any herbal remedies, laxatives, diuretics, multi-vitamins etc, also any recreational drugs that you may take – they can all interact badly with other things.
    Taking birth control doesn’t mean you’re a whore – it means you’re a sensible person.

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments